Vector bundles over Dold manifolds

Tom 169 / 2001

R. E. Stong Fundamenta Mathematicae 169 (2001), 85-95 MSC: Primary 55R40. DOI: 10.4064/fm169-1-3

Streszczenie

This paper determines the possible Stiefel–Whitney classes for vector bundles over Dold manifolds.

Autorzy

  • R. E. StongDepartment of Mathematics
    University of Virginia
    P.O. Box 400137
    Charlottesville, VA 22904-4137, U.S.A.

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek